# SDR UPS04842599

- Difficulty date: June 11, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,297 hours, 24,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LONG 12 LT CRACKED AT STA 1746.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONG SECTION FROM STA 1740 TO 1766 & INSTALLED SPLICE FITTING IAW SRM 53-2-2 FIG 11.
